Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Periodic solutions of certain abstract wave equations
HTML articles powered by AMS MathViewer

by Michal Fečkan PDF
Proc. Amer. Math. Soc. 123 (1995), 465-470 Request permission

Abstract:

Existence results of periodic solutions of certain abstract, weakly nonlinear, wave equations are given when eigenvalues of linear parts of those equations are incommensurable to the time period.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B10, 34G20, 35L70
  • Retrieve articles in all journals with MSC: 35B10, 34G20, 35L70
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 465-470
  • MSC: Primary 35B10; Secondary 34G20, 35L70
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1234625-9
  • MathSciNet review: 1234625